MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309579
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd luer-lok has a scale marking issue.The following information was provided by the initial reporter: customer states that they have roughly 13 syringes without any markings.The customer does have unused samples they can return for investigation if needed.Customer would like replacements.Product number: 309579; lot number: 1022131.Additional information provided on 03/06/2024: 1.Date this was discovered and product isolated: either 3/2/24 or 3/3/24 (over the weekend).2.No direct impact to patient as product was quickly isolated and not used.3.No adverse event or serious injury reported.4.For address, please use the following: (b)(6).
 
Additional Manufacturer Narrative
Thirteen samples of 3ml luer-lok syringes with 20x1-1/2" needles attached lot 1022131 were received and evaluated.Twelve of the samples received were in sealed packages and one was loose with no needle attached.All samples were missing all scale markings.The condition observed is non-conforming per product specification.Potential root cause for the missing print defect is associated with the marking process.A device history record review was completed for provided lot number 1022131 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
Materials #: 309579 batch #: 1022131.It was reported by the customer that they have roughly 13 syringes without any markings.Verbatim: rcc received a complaint via phone.Pir attached.Customer states that they have roughly 13 syringes without any markings.The customer does have unused samples they can return for investigation if needed.Customer would like replacements.Product number: 309579; lot number: 1022131.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18965400
Report Number1213809-2024-00178
Device Sequence Number7906438
Product Code FMF
UDI-Device Identifier30382903095798
UDI-Public(01)30382903095798
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number309579
Device Lot Number1022131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown